# SDR DALA2025112508599

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 81,077 hours, 10,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST FWD OF FRAME 63 ON STRINGER 2R. STRINGER 2R GOUGED AND TOOLING DMG.   REPAIRED PER A330 SRM 53-11. (1318215)
